MAUDE Adverse Event Report: EL.EN. ELECTRONIC ENGINEERING S.P.A. DEKA SMARTXIDE TOUCH

EL.EN. ELECTRONIC ENGINEERING S.P.A. DEKA SMARTXIDE TOUCH
Model Number M110C1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Pain (1994); Urinary Frequency / Polyuria (2275)
Date of Event 03/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual device was not returned to the manufacturer for evaluation.Us importer's authorized service personnel checked the actual device unit at customer site on (b)(4) 2018.The technician found, prior to any servicing operation, the device to be working properly within specifications (cynosure's service report # (b)(4)).The us importer have done several attempts to contact the site in order to have detailed information relative to the patient and the treatment performed.Despite the numerous attempts performed the site was always unresponsive.Due to the impossibility to gather any information from the site it is impossible to evaluate if the treatment was performed as per clinical guidelines and if the patient was correctly evaluated in order to define if she has any pre-existing condition that could make her contraindicated to the treatment.The investigation carried out did not conclude that a design deficiency or device malfunctioning was responsible for causing the event.Based on the fact that the site was unresponsive it is impossible to evaluate if the physician have performed the pre-treatment evaluation (evaluation of the patient in order to define if any pre-existing condition is present that made the patient not suitable for the treatment) and if the device was used off-label.That said is impossible to define if a user error/misuse of the device have contributed to the event.By manufacturer's investigation the operator's manual and risk analysis are adequate.Device working within specifications.No remedial action required.This initial report is to be considered as final report, unless fda has further questions.
 
Event or Problem Description
On (b)(4) 2018, el.En.Electronic engineering spa became aware of an adverse event, reported by one patient to the fda, through the medwatch system.The patient, mrs (b)(6), reported to the fda (medwatch report #mw5079224), (b)(6) 2018, an adverse event happened to her, following 3 monalisa touch treatment performed by her urologist in dates (b)(6) 2017, (b)(6) 2018 and (b)(6) 2018.The actual medical device involved in this event is the deka smartxide touch (ref: m110c1 - s/n: (b)(4)) manufactured by el.En.Electronic engineering spa, cleared by the fda under 510(k) k133859.The patient reported to have been treated with monalisa touch for 3 times for vaginal dryness and pain during intercourse.Following the treatment her urinary frequency got worse and she had chronical vaginal pain.She affirms to have been diagnosed with yeast infection, lichen sclerosus, dyspareunia, atrophic vaginitis.She is now treated with flonase, bupropion, women's daily vitamin, omega 3 vitamin, melatonin.Moreover the patient affirms to get scheduled for pelvic floor therapy.The us importer (b)(4) has been informed of the event as soon as possible in date (b)(4) 2018 in order to carry a throughly investigation on the reported adverse event.(b)(4) contacted the patient and found the site where the event has happened which is (b)(6) and the name of the physician who have performed the treatment which is ms.(b)(6).Unfortunately, despite (b)(4)'s numerous attempts to contact the site it has always been unresponsive.That said it was impossible to completely investigate on the procedure performed by the physician and setting used for the treatment.Moreover no clinical data of the patient, recorded by the physician prior and immediately after the treatment, were made available.Fda communicated this event to el.En.'s us agent, mr.(b)(6), in date (b)(4) 2018 who immediately forwarded the communication to the manufacturer el.En.Electronic engineering spa located in (b)(4).The present mdr report is in response of fda's medwatch report code mw5079224.

Brand Name
DEKA SMARTXIDE TOUCH
Common Device Name
DEKA SMARTXIDE TOUCH
Manufacturer (Section D)
EL.EN. ELECTRONIC ENGINEERING S.P.A.
via baldanzese 17
calenzano, firenze 50041
IT  50041
MDR Report Key7901834
Report Number3001431138-2018-00004
Device Sequence Number11111355
Product Code GEX
UDI-Device Identifier08057017760153
UDI-Public(01)08057017760153(11)170519
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133895
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM110C1
Device Catalogue NumberM110C1
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/01/2018
Initial Report FDA Received Date09/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;